MathSciNet Relay Station
MathSciNet bibliographic data
MR1311903 33E05 (11F27 33C05 33D10)
Berndt, Bruce C.; Bhargava, S.; Garvan, Frank G. Ramanujan's theories of elliptic functions to alternative bases. Trans. Amer. Math. Soc. 347 (1995), no. 11, 4163–4244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement